# SDR CA090327001

- Difficulty date: March 26, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,175 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: 642792002
- Part serial: 6006
- Condition: Leaking
- Location: Fuel Pressure
- Part time: 14 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL TRANSMITTER WAS FOUND PREVIOUSLY DEFECTIVE IN JANUARY 22, 2009 BY THE PILOT AND WAS REPLACED WITH A SERVICEABLE ASSY UPON RECEPTION OF A NEW PART. SINCE THE INSTALLATION OF A NEW TRANSMITTER ON THE ACFT, DID HAVE 3 NEW TRANSMITTER FAILURE AND ONLY THE SERVICEABLE TRANSMITTER PREVIOUSLY REMOVED FROM AN OTHER ACFT DID FUNCTION PROPERLY IN BETWEEN THE REPLACEMENT WITH THE NEW ASSY.
